# SDR SWAA2022031431788

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR BOARD 241AEF HAS PULLED THROUGH INSERT / AFT PASSENGER CABIN FLOOR BOARD 241AEF WITH PULLED THROUGH INSERT WAS REPAIRED IAW SRM 53-00-50-2R-1.
